MathSciNet Relay Station
MathSciNet bibliographic data
MR1808221 37B25 (37B45 54H20 55N05)
Gobbino, Massimo Topological properties of attractors for dynamical systems. Topology 40 (2001), no. 2, 279–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement